# SDR AALA20170626002

- Difficulty date: June 26, 2017
- Submitted: July 4, 2017
- Operation: Air carrier
- Aircraft: N501AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49738
- Aircraft time: 78,544 hours, 41,833 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 991184082
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE.  CRACK ON AFT ACCESSORY COMPARTMENT SHEAR TIE AT THE AFT SIDE OF FUSELAGE STATION 1437, LONGERON 12R.  REMOVED AND REPLACED SHEAR TIE IAW AARD 51-00-00 AND SRM 51-02-00.
